Universidad Complutense de Madrid
E-Prints Complutense

Selections of multivalued maps and shape domination



Último año

Rodríguez Sanjurjo, José Manuel (1990) Selections of multivalued maps and shape domination. Mathematical Proceedings of the Cambridge Philosophical Society, 107 (Part 3). pp. 493-499. ISSN 0305-0041

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://journals.cambridge.org/abstract_S0305004100068778

URLTipo de URL


Given an approximate mapping f − ={f k }:X→Y between compacta from the Hilbert cube [K. Borsuk, Fund. Math. 62 (1968), 223–254, the author associates with f − a (u.s.c.) multivalued mapping F:X→Y . If F is single-valued, F and f − induce the same shape morphism, S(F)=S(f − ) . If Y is calm [Z. Čerin, Pacific J. Math. 79 (1978), no. 1, 69–91 and all F(x) , x∈X , are sufficiently small sets, then the existence of a selection for F implies that S(f − ) is generated by some mapping X→Y . If F is associated with f − and admits a coselection (a mapping g:Y→X such that y∈F(g(y)) , for y∈Y ), then S(f − ) is a shape domination and therefore sh(Y)≤sh(X) . If Y is even an FANR, then every sufficiently small multivalued mapping F:X→Y , which admits a coselection, induces a shape domination S(F) .

Tipo de documento:Artículo
Palabras clave:Shape theory, Set-valued maps, Selections
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:17050
Depositado:07 Nov 2012 11:21
Última Modificación:07 Feb 2014 09:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo